MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. 5.5MM OSTEOFAB SUTURE ANCHOR; BONE ANCHORS, SUTURE ANCHORS

OXFORD PERFORMANCE MATERIALS, INC. 5.5MM OSTEOFAB SUTURE ANCHOR; BONE ANCHORS, SUTURE ANCHORS
Model Number SA002-55
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
Sales rep reported quantity 2 of size 5.5mm anchors broke during surgery: one broke during insertion and one broke when surgeon attempted to back it out dur to a broken suture.Device fragments were retrieved and there is no reported injury to the patient.Procedure was completed with additional units of the device.
 
Event or Problem Description
Sales rep reported qty 2 of size 5.5mm anchors broke when surgeon attempted to insert them off-axis.
 
Additional Manufacturer Narrative
B5: corrected event description.

Brand Name
5.5MM OSTEOFAB SUTURE ANCHOR
Common Device Name
BONE ANCHORS, SUTURE ANCHORS
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite road
south windsor CT 06074
MDR Report Key11924602
Report Number3009582362-2021-00004
Device Sequence Number14299966
Product Code MBI
UDI-Device Identifier00850004435052
UDI-Public(01)00850004435052(10)207035(17)241113
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K190915
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2024
Device Model NumberSA002-55
Device Lot Number207035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1